The Drugs are Multiplying!!!

This afternoon I went to see my GPs again. The pain is a nightmare and disrupting my sleep etc. I saw a different locum and advised what pain I was getting. I told her that I’m taking max doses of the painkillers I’m already on and I’m still in considerable pain. I explained that I use an Ice Pack as well but am still struggling. She gave me the option of Oramorph or Gabapentin, I want to try to get back to work so opted for the Gabapentin 100mg. I have to take 1 today, 2 per day for the next 3 days and then 3 per day for 4 weeks. I will then need to go back to my GPs to see if the dose is ok or if it will need increasing. The Tramadol and Diazepam make me drowsy already so lord knows how I’ll be with the Gabapentin as well!!

This is quite ironic after the post I shared yesterday 🙂

IMG_0983

My new daily meds:

B67206DE-2DF8-48C7-BD32-CFDA2A29C308

7 thoughts on “The Drugs are Multiplying!!!

  1. You’ve been on quite the journey Joanne and my story has a lot of overlap to your’s. I hope you can make recovery soon as sciatica is never a fun thing to deal with. Best of luck with surgery and I hope it goes well 🙂

    Liked by 1 person

  2. I took 1200 mg of gabapentin (400mg 3 times a day) for two months before and after my spinal fusion surgery (L4/L5). This dose really helped me cope with my sciatica. I still felt some degree of pain, but I felt depersonalized from it somehow.

    Like

      1. Yes, it did make me sleepy for the first couple weeks while my dose was slowly raised. I felt some relief right away, by degrees, but I was also taking a small dose of Prozac with it. I think those two meds can increase the effects of the other.

        Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s